MathSciNet Relay Station
MathSciNet bibliographic data
MR1765316 (2001g:17007) 17B05 (16W55)
Gómez-Ambrosi, Carlos; Laliena, Jesús; Shestakov, Ivan P. On the Lie structure of the skew elements of a prime superalgebra with superinvolution. Comm. Algebra 28 (2000), no. 7, 3277–3291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement